# SDR SWAA2015080442486

- Difficulty date: August 1, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 28,149 hours, 16,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL WEB CRACKED AT BS 663, BETWEEN RBL 45.64 & RBL 40.00.  REPAIRED WEB IAW EA.
